I am currently in remission from APLeukemia (Aug 2008), M3 type and cured from Hodgkin's Lymphoma (Sept 2001). The last couple of days I have been having more than loose stools. I had gotten Colitis earlier this summer while being treated for APL. This evening my stools resembled coffee grains, dark brown in color. What could this be?
Did you undergo any colonoscopy when you were diagnosed with colitis or has the diagnosis just been symtom based? Did they find any ulcers that were biopsied?
Based on one single instance its hard to say that your stool had blood in it (if that is what you fear) although its not uncommon for colitis patients to get blood in the stool. While a stool test is the only definitive way to tell if there is any blood present, stool color could change due to a variety of reasons. I would suggest that you just wait and watch. If it happens again, talk to your physician or GI who will very likely prescribe a stool exam.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.